# SDR 04FDEA01427

- Difficulty date: May 24, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01), ON FLOORBEAM BS 344 LBL 33 TO 60 WL 208 AROUND NUT PLATE HOLES.  REMOVED CORROSION ON FLOORBEAM, BS 344.  FOUND TO BE OUT OF LIMITS PER SRM 53-10-1 FIG 1.  REMOVED AND REPLACED FLOORBEAM UPPER CHORD BS 344, RBL 65 - LBL 65, WL 208.  ALL WORK DONE PER SRM 53-10-8 FIG 9, 51-10-2, 51-30-2, 51-30-5, 51-30-8.
